# SDR YENA20160131092

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 49,753 hours, 17,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT 3 ABC INOPERATIVE.   R & R LIGHT AND WIRING HARNESS ASSY FOR 3 ABC EMERGENCY FLOOR LIGHT.
